Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

First return path derivatives


Author: Richard J. O’Malley
Journal: Proc. Amer. Math. Soc. 116 (1992), 73-77
MSC: Primary 26A24; Secondary 26A21
MathSciNet review: 1097349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new type of path system is introduced. It is motivated by the Poincaré, first return, map of differentiable dynamics. Thus such systems are labeled first return path systems. It is shown that, though these are extremely thin paths, the systems possess interesting intersection properties that make the corresponding differentiation theory as rich as much thicker path systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24, 26A21

Retrieve articles in all journals with MSC: 26A24, 26A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1097349-4
PII: S 0002-9939(1992)1097349-4
Article copyright: © Copyright 1992 American Mathematical Society